{
  "source_id": "10.15388/knygotyra.1972.20139",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Kalbotyra",
  "journal_original": "Kalbotyra",
  "year": 1972,
  "volume": "23",
  "issue": "3",
  "pages": "177–184",
  "first_page": 177,
  "last_page": 184,
  "title": "Проблема множественного числа артикля un",
  "title_en": null,
  "authors": [
    "Д. Чебялис"
  ],
  "language": "Russian",
  "language_evidence": "oai dc:language=ru; Russian title (also primary title in Crossref)",
  "doi": "10.15388/knygotyra.1972.20139",
  "landing_page": "https://www.journals.vu.lt/kalbotyra/article/view/20139",
  "pdf_url": "https://www.journals.vu.lt/kalbotyra/article/download/20139/19268",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: Д. Чебялис, “Проблема множественного числа артикля un”, Kalbotyra, 1972, vol. 23 no. 3, pp. 177–184, https://doi.org/10.15388/knygotyra.1972.20139. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 8,
  "scan_bytes": 651525,
  "scan_sha256": "144cbcdfe7fa81c1cbd14672516244adcf0d1a99afaa2e533454cad2663c4f1f",
  "english_translation": null,
  "record_url": "https://www.journals.vu.lt/kalbotyra/oai?verb=GetRecord&metadataPrefix=oai_dc&identifier=oai%3Aojs.www4063.vu.lt%3Aarticle%2F20139",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
